Aasaraai, A., Mehrlatifan, M.B., Khaleghizadeh, S.. (1392). Modified F-Expansion Method Applied to Coupled System of Equation. , 24(4), 347-354.
A. Aasaraai; M.B. Mehrlatifan; S. Khaleghizadeh. "Modified F-Expansion Method Applied to Coupled System of Equation". , 24, 4, 1392, 347-354.
Aasaraai, A., Mehrlatifan, M.B., Khaleghizadeh, S.. (1392). 'Modified F-Expansion Method Applied to Coupled System of Equation', , 24(4), pp. 347-354.
Aasaraai, A., Mehrlatifan, M.B., Khaleghizadeh, S.. Modified F-Expansion Method Applied to Coupled System of Equation. , 1392; 24(4): 347-354.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.